# SDR DXTA2024121101443

- Difficulty date: December 8, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500180
- Aircraft time: 9,434 hours, 7,482 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Unsecure
- Location: Oxygen Box
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN OXYGEN MASK STORAGE COMPARTMENT: THE PAX OXYGEN MASK COVER WILL NOT STAY ON. FOUND MASK COVER VELCRO WORN OR MISSING AND TAPE APPLIED AS A TEMPORARY FIX. VERIFEID FAULT AND REOMVED TEMPORARY TAPE. REMOVED DAMAGED VELCRO FROM PANEL. CLEANED PREPPED AND APPLIED NEW VELCRO TO THE ARE AS REQUIRED. REINSTALLED OXYGEN MASK COVER AND RESTORED NC BACK TO ORIGINAL CONFIGURATION. NO DEFECTS NOTED. REF. PHENOM 300 AM 35-00-00
